Densest Packing of Translates of the Union of Two Circles.
Discrete & computational geometry, Tome 1 (1986), pp. 307-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1986__1_130998,
author = {Fejes L. T\'oth},
title = {Densest {Packing} of {Translates} of the {Union} of {Two} {Circles.}},
journal = {Discrete & computational geometry},
pages = {307--314},
year = {1986},
volume = {1},
zbl = {0606.52004},
url = {http://geodesic.mathdoc.fr/item/DCG_1986__1_130998/}
}
Fejes L. Tóth. Densest Packing of Translates of the Union of Two Circles.. Discrete & computational geometry, Tome 1 (1986), pp. 307-314. http://geodesic.mathdoc.fr/item/DCG_1986__1_130998/